# SDR REXA200500156

- Difficulty date: December 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- Aircraft time: 9,738 hours, 8,440 cycles
- Engine: Ge CF343B1
- Engine time: 11,936 hours, 10,506 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B

## Discrepancy

WHEN LEVEL AT FL300 THE RT ENGINE SHUTDOWN. FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND LANDED WITH NO OTHER PROBLEMS.  MAINTENANCE FOUND SEVER DAMAGE TO THE ENGINE'S FAN SECTION. THE ENGINE WAS REPLACED AND THE AIRCRAFT RELEASED FOR SERVICE. DAMAGED ENGINE WILL BE INSPECTED FOR CAUSE DURING THE REPAIR PROCESS.
